Question

Hi, I have noticed that when I started taking Juven that I go more often to the bathroom and I do have some diarrhea episodes in between. Could this be due to Juven? Thanks.

Answer

Diarrhea can be caused by many things and can be transient or long-term. Sometimes, starting a new supplement or way of eating (or even a new medication) can temporarily contribute to diarrhea until the body gets used to it. If your supplement is creating a problem with diarrhea that interferes with your daily routine and it lasts more than a few days, it would be wise to get it checked out. You can also experiment by taking the supplement out of the picture for a few days to see if the diarrhea subsides. The thing you don't want to miss is diarrhea as a sign of gastrointestinal infection, malabsorption, or another medical problem. Watch it carefully and put it on your list of questions for your doctor, nurse, and dietitian.